I recently visited a dermatologist for acne treatment. I am 31 and never had acne as a teenager and I starting getting really stubborn deep acne when I came off birth control. A few weeks ago my dermatologist injected a steroid ( not sure if it was Kenalog) into few acne cysts and I now have 2 indentations on my face that I noticed about 2 days ago. One on the middle of my forehead and on the left side of my chin. Is this normal and will it go away? I have also been having constant very painful headaches for the last week. Not sure if there is any relation between the 2.
the indents are normal and given a lot of time the may lessen. ive heard some otc scar treatments help (never tried em so dont know). also heard rosebud oil. but in terms of the headaches i had steroid injections for back pain and i got a headache for a day or two immediately after. if it persists definitely go to your doctor.
thank you for your suggestions, I appreciate it. I have contacted my dermatologist and he said it does happen sometimes and that injecting a saline solution into that area usually takes it away. I was scared, u know you wake up one day and have an indentation in the middle of your forehead! My acne seems to be clearing up well though! I am going to see my family physician because of the headaches, they have been ongoing for the last week now. Thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.